# SDR 2A6R2013091603822

- Difficulty date: September 16, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N911EF
- Make and model: Urocop EC135T2
- Aircraft serial: 0382
- Aircraft time: 4,007 hours, 13,237 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: L533M1022205
- Condition: Cracked
- Location: Tailboom
- Part time: 4,007 hours, 13,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK IN THE TAILBOOM ON THE 5 ALPHA FRAME.  OPEN
